# SDR JJBA20251024054

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 42,273 hours, 29,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 59-61 CORROSION ON GUSSET BL 0 FOUND OUT OF LIMITS. REMOVED AND REPLACED GUSSET BL 0 AT FRAME 59-61.
